# SDR YENA2019100710560

- Difficulty date: October 1, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 65,472 hours, 23,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERATIVE EPSU AT THE EMERGENCY EXIT LT IN PASSENGER CABIN.  REPLACED THE EPSU IAW 33-51-38-400-001-A.
